# SDR 07FDEA00848

- Difficulty date: March 14, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- Aircraft time: 39,189 hours, 27,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1087-1096
- Stage of operation: NR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EXTERNAL DOUBLER LOCATED AT STA 1087- 1096, STR 22R - 23R, DOES NOT COMPLY   WITH FAA APPROVED DATA.  REMOVED EXISTING REPAIR, FABRICATED NEW REPAIR DOUBLER AND FILLER FROM MAT 2024-T3, .071.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-30-3, FIG 1.  MAJOR REPAIR.
